1. On the convergence of Fourier series in the space L. (Russian) Soobshch. Acad. Nauk Gruzin. SSR 126 (1988), No.3, 481-483.

  2. Convergence of Fourier-Walsh series in the space L. (Russian) Soobshch. Acad. Nauk Gruzin. SSR 130 (1988), No.2, 249-251.

  3. On the distribution function of the majorant of ergodic means. (Russian) Seminar Inst. Prikl. Mat. Tbiliss. Univ. 3 (1988), No. 2, 89-92.

  4. On the convergence of Fourier series in L. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 89 (1989), 83-94.

  5. Convergence of Fourier-Walsh series in the space L. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 95 (1990), 71-80.

  6. On the majorant of ergodic means. (Russian) Uspekhi Mat. Nauk 45 (1990), No. 2(272), 223-224; English transl.: Russian Math. Surveys 45 (1990), No. 2, 209-211.

  7. On the majorant of ergodic means (continuous case). (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 98 (1990), 112-124.

  8. On the integrability of the ergodic maximal function. Soobshch. Akad. Nauk Gruzin. SSR 139 (1990), No. 1, 49-51.

  9. On the distribution function of the majorant of ergodic means. Studia Math. 103 (1992), No. 1, 1-15.

  10. A new proof of a theorem of Atkinson. Rep. Enlarged Sess. Semin. I. Vekua Inst. Appl. Math. 7 (1992), No. 2, 63-64.

  11. A remark on a theorem of Atkinson. Proc. A. Razmadze Math. Inst. 101 (1992), 39-45.

  12. On the integrability of the ergodic maximal function. Proc. A. Razmadze Math. Inst. 102 (1993), 29-40.

  13. On a relationship between the integrabilities of various maximal functions. Rep. Enlarged Sess. Semin. I. Vekua Inst. Appl. Math. 9 (1994), No. 1-3, 22-23.

  14. On a relationship between the integrabilities of various maximal functions. Georgian Math. J. 2 (1995), No. 1, 9-20.

  15. On the uniqueness of maximal functions. Georgian Math. J. 3 (1996), No. 1, 49-52.

  16. On approximate factorization of the spectral measures of stationary processes. Proc. A. Razmadze Math. Inst. 114 (1997), 35-38.

  17. On the integrability of the ergodic Hilbert transform for a class of functions with equal absolute values. Georgian Math. J. 5 (1998), No. 2, 101-106.

  18. On the factorization of unitary matrix-functions. Proc. A. Razmadze Math. Inst. 116 (1998), 101-106.

  19. On reverse weak (1.1) inequalities for the maximal operators with respect to arbitrary measures. Proc. A. Razmadze Math. Inst. 117 (1998), 119-120.

  20. On reverse weak (1,1) type inequalities for maximal operators with respect to arbitrary measures. Real Anal. Exchange 24 (1998/99), No. 2, 761-764.

  21. On approximate factorization of positively definite matrix functions of second order. Proc. A. Razmadze Math. Inst. 120 (1999), 49-56.

  22. On an approximate factorization of a positive-definite matrix function (with G. Dzhanashiya and E. Lagvilava). (Russian) Uspekhi Mat. Nauk 54 (1999), No. 6(330), 161-162; English transl.: Russian Math. Surveys 54 (1999), No. 6, 1246-1247.

  23. The rearrangement inequality for the ergodic maximal function. Georgian Math. J. 8 (2001), No. 4, 727-732.

  24. On the uniqueness of maximal operators for ergodic flows. Rev. Mat. Complut. 15 (2002), No. 1, 75-84.

  25. On the uniqueness of the ergodic maximal function. Fund. Math. 174 (2002), No. 3, 217-228.

  26. On the generalization of the Stein-Weiss theorem for the ergodic Hilbert transform. Studia Math. 155 (2003), No. 1, 67-75.

  27. On the ergodic maximal equality. Proc. A. Razmadze Math. Inst. 132 (2003), 89-92.

  28. On a relationship between the integrabilities of various ergodic maximal functions. Proc. A. Razmadze Math. Inst. 132 (2003), 141-142.

  29. A new proof of the ergodic maximal equality. Real Anal. Exchange 29 (2003/04), No. 1, 1-3.